Noncappable enumeration degrees below 0'e [Book Review]

Journal of Symbolic Logic 61 (4):1347 - 1363 (1996)
We prove that there exists a noncappable enumeration degree strictly below 0' e
Keywords Enumeration operator   enumeration degree   $\Sigma^0_2$-set
Categories (categorize this paper)
DOI 10.2307/2275820
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,433
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Richard M. Friedberg & Hartley Rogers (1959). Reducibility and Completeness for Sets of Integers. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
S. B. Cooper & C. S. Copestake (1988). Properly Σ2 Enumeration Degrees. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 34 (6):491-522.
John Case (1971). Enumeration Reducibility and Partial Degrees. Annals of Mathematical Logic 2 (4):419-439.

View all 7 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

8 ( #467,798 of 1,925,045 )

Recent downloads (6 months)

1 ( #418,130 of 1,925,045 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.